MathSciNet Relay Station
MathSciNet bibliographic data
MR612544 60J55 (60G44)
Bouleau, Nicolas; Yor, Marc Sur la variation quadratique des temps locaux de certaines semimartingales. (French) C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 9, 491–494.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement